The Doctors Lounge - Primary Care Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Eye diseases (Ophthalmology)
Question: vision field problems
|natureschild1961 - Mon Dec 06, 2004 2:33 am|
Thank you so much for info on the "floaters" in my eyes. Now I am having another problem ... possibly related? I get a string of "prisms" along the side of my vision "field". I haven't had this in months. Whatever I am looking at, say a computer screen, one side will not be very visible because this long curved string of "prism'd" triangles of color will be there. If I want to see something on that side, I actually have to look a little farther to that side and allow the blurry part to be farther from where I wanted to look. Sometimes it is actually on both sides and I can only see the middle of my vision field. The remaining outer portions are locked into that "prism" of color triangles! It will last any where from 20 minutes to over an hour. My B/P is fine at the time. My Blood sugar is fine (I used my husbands meter!). I am not dizzy or anything .... just cannot see! Again, when I mentioned this to my eye doctor, he just shrugged it off and didn't even tell me what it could possibly be, whether minor or not. Any ideas?
|Theresa Jones, RN - Sun Dec 12, 2004 12:02 pm|
From the sound of what you describe your peripheral (or side) vision is quite affected. Have you had any sort of numbness of your arms, hands, feet etc. or any problems with Headaches? I would suggest that you be evaluated by your physician to rule out any other illnesses. He/she may want to do a CT scan. If all comes back normal he may give you some insight on how persistent to be with your eye doctor that a visual problem exist and is specifically eye related. I hope this helps.
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.